Does tioconazole have any reactions to levaquin?

Question is Closed Report Mark as Favorite

Answers (1)

10 Aug 2009

There are no known interactions between tioconazole (topical) and Levaquin. However, it does not necessarily mean that no interactions exist. If you have any bothersome symptoms please see you doctor.

http://www.drugs.com/drug_interactions.php

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have reactions to almost ALL antibiotics. Urine culture showed bacteria and that I need Macrodan?

I can't take it or Levaquin. Allergic to penacillin and Omnicef kills my stomach. Take cephlahexin, rocehpin, ancef successfully. What are my ...

2 answers 2 Feb 2010

How do I knwo if its side effects or just the tioconazole isnt working? no insurance?

Hello, I've been having yeast infection symptoms such as itching, burning and thick paste like? ... discharge. I used a 1 day otc tioconazole ...

1 answer 6 Apr 2013

Hello I used tioconazole last nite and work up this morning with light yellowish stuff on the panty?

... liner .it didn't have a odor or nothing but it was sore to touch and tender its not itching or burning I feel a little tingling is that ...

0 answers 29 Mar 2014